Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Vector bundles and $ {\rm SO}(3)$-invariants for elliptic surfaces


Author: Robert Friedman
Journal: J. Amer. Math. Soc. 8 (1995), 29-139
MSC: Primary 14J27; Secondary 14D20, 14J60, 57R55
DOI: https://doi.org/10.1090/S0894-0347-1995-1273414-4
MathSciNet review: 1273414
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Atiyah, Vector bundles over an elliptic curve, Proc. London Math. Soc. 7 (1957), 414-452. MR 0131423 (24:A1274)
  • [2] S. Bauer, Some nonreduced moduli of bundles and Donaldson invariants for Dolgachev surfaces, J. Reine Angew. Math. 424 (1992), 149-180. MR 1144164 (93e:14043)
  • [3] -, Diffeomorphism classification of elliptic surfaces with $ {p_g} = 1$, J. Reine Angew. Math. 451 (1994), 89-148. MR 1277296 (95d:14031)
  • [4] I. Dolgachev, Algebraic surfaces with $ q = {p_g} = 0$, Algebraic Surfaces, C.I.M.E. Cortona 1977, Liguori, Napoli, 1981, pp. 97-215.
  • [5] S. K. Donaldson, Irrationality and the $ h$-cobordism conjecture, J. Differential Geom. 26 (1987), 141-168. MR 892034 (88j:57035)
  • [6] S. K. Donaldson and P. B. Kronheimer, The geometry of four-manifolds, Clarendon, Oxford, 1990. MR 1079726 (92a:57036)
  • [7] R. Fintushel and R. Stern, $ SO(3)$-connections and the topology of $ 4$-manifolds, J. Differential Geom. 20 (1984), 523-539. MR 788294 (86k:57014)
  • [8] R. Friedman, Rank two vector bundles over regular elliptic surfaces, Invent. Math. 96 (1989), 283-332. MR 989699 (90e:14016)
  • [9] -, Stable vector bundles on algebraic varieties, in preparation.
  • [10] R. Friedman and J. W. Morgan, On the diffeomorphism types of certain algebraic surfaces I, J. Differential Geom. 27 (1988), 297-369; II, J. Differential Geom. 27 (1988), 371-398. MR 925124 (89d:57046)
  • [11] -, Smooth four-manifolds and complex surfaces, Ergebnisse Math. Grenzgeb. (3), vol. 27, Springer-Verlag, Berlin, Heidelberg, and New York, 1994. MR 1288304 (95m:57046)
  • [12] W. Fulton, Intersection theory, Springer-Verlag, Berlin and Heidelberg, 1984. MR 732620 (85k:14004)
  • [13] Y. Kametani and Y. Sato, 0-dimensional moduli spaces of stable rank 2 bundles and differentiable structures on regular elliptic surfaces, preprint. MR 1279587 (95g:14012)
  • [14] D. Kotschick, On manifolds homeomorphic to $ \mathbb{C}{P^2}\char93 8{\overline {\mathbb{C}P} ^2}$, Invent. Math. 95 (1989), 591-600. MR 979367 (90a:57047)
  • [15] -, $ SO(3)$-invariants for $ 4$-manifolds with $ b_2^ + = 1$, Proc. London Math. Soc. 63 (1991), 426-448.
  • [16] D. Kotschick and J. W. Morgan, $ SO(3)$-invariants for $ 4$-manifolds with $ b_2^ + = 1$ II, J. Differential Geom. 39 (1994), 443-456. MR 1267898 (95g:57047)
  • [17] P. Kronheimer and T. Mrowka, Recurrence relations and asymptotics for four-manifold invariants, Bull. Amer. Math. Soc. (N.S.) 30 (1994), 215-221. MR 1246469 (94k:57046)
  • [18] J. Li, Algebraic geometric interpretation of Donaldson's polynomial invariants of algebraic surfaces, J. Differential Geom. 37 (1993), 417-466. MR 1205451 (93m:14007)
  • [19] J. W. Morgan, Comparison of the Donaldson polynomial invariants with their algebro-geometric analogues, Topology 32 (1993), 449-488. MR 1231956 (94m:57066)
  • [20] J. W. Morgan and T. Mrowka, On the diffeomorphism classification of regular elliptic surfaces, Internat. Math. Research Notes 6 (1993), 183-184. MR 1224116 (94g:57035)
  • [21] J. W. Morgan and K. O'Grady, Differential topology of complex surfaces elliptic surfaces with $ {p_g} = 1$: Smooth classification, Lecture Notes in Math., vol. 1545, Springer-Verlag, Berlin, Heidelberg, and New York, 1993. MR 1312610 (96e:14041)
  • [22] T. Mrowka, A local Mayer-Vietoris principle for Yang-Mills moduli spaces, Ph.D. thesis, Berkeley.
  • [23] K. O'Grady, Algebro-geometric analogues of Donaldson's polynomials, Invent. Math. 107 (1992), 351-395. MR 1144428 (93d:14060)
  • [24] Z. Qin, Equivalence classes of polarizations and moduli spaces of sheaves, J. Differential Geom. 37 (1993), 397-415. MR 1205450 (94f:14007)
  • [25] J.-P. Serre, Cohomologie Galoisienne, Lecture Notes in Math., vol. 5, Springer-Verlag, Berlin, Heidelberg, and New York, 1973. MR 0404227 (53:8030)
  • [EGA] A. Grothendieck and J. Dieudonné, Étude cohomologique des faisceaux cohérents, Inst. Hautes Études Sci. Publ. Math. 17 (1963), 137-223. MR 0163911 (29:1210)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 14J27, 14D20, 14J60, 57R55

Retrieve articles in all journals with MSC: 14J27, 14D20, 14J60, 57R55


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1995-1273414-4
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society